# SDR SIMA20230806008

- Difficulty date: August 6, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N783LC
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000018
- Aircraft time: 37,786 hours, 28,325 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-23-003 FR 88 STGR 26R-27R SHEAR CLIP CORRODED. (LEVEL 2 CORROSION) -C/A- REMOVED AND REPLACED FR 88 STGR 26R-27R SHEAR CLIP IAW EMB 170 SRM 51-40-08. REMOVED AND REPLACED FR 88 STGR 26R-27R SHEAR CLIP IAW EMB 170 SRM 51-40-08.
